# SDR CALA2016080900501

- Difficulty date: August 4, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N76503
- Make and model: Boeing 737824
- Aircraft serial: 33461
- Aircraft time: 33,661 hours, 11,734 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON THE RT HORIZONTAL STAB HSS 138.70 . 18 INCH FWD T/E.  REPAIR IAW SRM 55-10-01 REPAIR 11.
